# SDR DALA1216610979

- Difficulty date: March 6, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 56,163 hours, 41,229 cycles
- System (JASC): 5240 · Service Doors
- Part: Barrier
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR STA 168 TO 200 BARRIER WITH CORROSION.  REMOVED BARRIER, REMOVED FILLER DAMAGE AT BARRIER STA 168 TO 200.  REMOVED CORROSION ON FILLER STA 168 TO STA 200, FOUND TO BE OUT OF LIMITS IAW DC9/MD80 SRM 53-01 PG 8.  FABBED FILLER IAW MD88 DRW 9957828 AND DC9/MD80 SRM 51-10-4 PG 1.  INSTALLED FILLER TO BARRIER IAW DC9/MD80 SRM 51-30-2 PG 1.  INSTALLED BARRIER ON FWD SERVICE DOOR STA 168 TO 200 IAW DC9/MD80 SRM 51-30-0 PG 1 ITEM A.
